# SDR VTZA96015

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

FLIGHT NR 6340 - PWM-BOS - DURING CLIMB-OUT THE FLIGHT CREW EXPERIENCED ROUGHNESS WITH THE RIGHT ENGINE WITH A SUBSEQUENT DROP IN TORQUE AND RISE IN EGT.  CREW SHUT ENGINE DOWN AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED AT PWM WITH NO FURTHER INCIDENTS.  MAINTENANCE IS CHANGING THE ENGINE IN PWM.  MAINTENANCE COMPLETED ENGINE CHANGE ON 10-26-95. (M)
